# SDR ASAA2022010437083

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,050 hours, 6,362 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT17555
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 20,071 hours, 6,368 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON PDC WALK AROUND FOUND A FUEL LEAK #2 ENGINE. GROUNDED - YES. PERFORMED ENG VENTS AND DRAIN INSPECTION ON #2 ENGINE.  REF B737-900 AMM 71-71-00-200-801-F00.  FOUND HPTACC LEAKING FUEL 60 DROPS A MINUTE.  RUN #2 ENG. IDLE POWER FOR 5 MINUTES.  NO LEAK FOUND AFTER ENGINE RUN. REPLACED #2 ENG HPTACC REF AMM 75-21-01. OPS CHECK GOOD, NO LEAKS DETECTED.
